# SDR FDEA202311011819

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28164
- Aircraft time: 72,426 hours, 24,880 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114N4004177
- Part serial: A1895
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER SURFACE OF SLAT #3 T/E WEDGE HAS 1 DENT LOCATED 83" FROM I/B EDGE AND   4.5" FROM T/E REPAIRED 1EA DENT ON LH WING #3 SLAT T/E WEDGE UPPER SURFACE BY PERFORMING   PERMANENT REPAIR IAW B757 SRM 57-43-02-1A, 57-43-02-2R AND 51-70-10-2R
